Heavy spotting on zoladex plus double tibilone

I am over a month and a half into a tibilone trial. After the first month I doubled my dose of tibilone due to extreme brain fog. I started to spot lightly but it's gotten heavier and I am now experiencing quite heavy dark spotting daily. Anyone experienced this?? Is this typical of zoladex with normal add back or is it due to my increased hrt dose?? I am still forgetful and have missed the odd dose.

Last edited by

4 Replies

oldestnewest
  • I had decapeptyl with tibolone last year and had regular bleeding. Had prostap without it and didn't bleed at all (although still had pain :/). It's something you need to tell your consultant about.

  • I bled for 6 months on my zoladex injections but you must tell your Dr. I had them for 9months in total but after battling the side affects and following another Lap Dr took me off them as the Endo had gone.

  • Hi when I had my first injection I had the same sort of symptoms as you heavy spoting. My doctor changed my brand of injection to a different kind sorry can't remember the name. You should not get any bleeding of the injections are working properly.

  • Thanks everybody. I still have a coil in so perhaps that's not helping. I emailed consultant today. K x

You may also like...